Ayuda
Ir al contenido

Dialnet


A fuzzification of the category of M-valued L-topological spaces

    1. [1] Adam Mickiewicz University in Poznań

      Adam Mickiewicz University in Poznań

      Poznań, Polonia

    2. [2] University of Latvia

      University of Latvia

      Letonia

  • Localización: Applied general topology, ISSN-e 1989-4147, ISSN 1576-9402, Vol. 5, Nº. 2, 2004, págs. 137-154
  • Idioma: inglés
  • Enlaces
  • Resumen
    • A fuzzy category is a certain superstructure over an ordinary category in which ”potential” objects and ”potential” morphisms could be such to a certain degree. The aim of this paper is to introduce a fuzzy category FTOP(L,M) extending the category TOP(L,M) of M-valued L- topological spaces which in its turn is an extension of the category TOP(L) of L-fuzzy topological spaces in Kubiak-Sostak’s sense. Basic properties of the fuzzy category FTOP(L,M) and its objects are studied.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno